# SDR VJ9800403

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE HAS NUT PLATES CORRODED BEYOND LIMIT AT BS 579, STR 30 AND 27 L.  REMOVED FLOOR SUPPORT ANGLE AND NUT PLATES TO DETERMINE CORROSION BEYOND LIMIT IAW DC9 SRM 53-01, FIG 1.  FABRICATED DOUBLERS, HEAT TREATED, TRIMMED TO FIT, DRILLED, DEBURRED, COUNTERSUNK, ALODINED, PRIMED AND INSTALLED L ANGLES TO FLOOR SUPPORT AND TO FLOOR SUPPORT FRAME AND REINSTALLED NUT PLATES IAW DC9 SRM 51-30-2, 53-01, FIG 2, AND 51-10-3.
